Differentiable Manifolds¶
Whitney, H. (1936). Differentiable Manifolds. Annals of Mathematics, 37(3), 645-680.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Embedding
- In topology and geometry it is manifold embeddings (Whitney's theorem), submanifolds, and knots placed in three-space.
This sourceEstablishes the (weak) embedding theorem that a smooth n-manifold admits an injective smooth embedding into Euclidean space (ℝ^{2n+1}), with the dimension count securing injectivity.
- In topology and geometry it is manifold embeddings (Whitney's theorem), submanifolds, and knots placed in three-space.
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:f0079e35ac3a · see in the full table